# SDR AT9900216

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 60030431
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, FOUND THE SERVICE ENTRANCE EMERGENCY LIGHTS, L-1 DOOR ENTRANCE AND COCKPIT EMERGENCY LIGHTS DIM AND BATTERY PACK WILL NOT ACCEPT CHARGE.  REMOVED AND REPLACED POWER SUPPLY (CHARGER) LOCATED ON THE FORWARD CABIN CEILING.  SYSTEM OPS CHECKED GOOD IAW B737 MM 33-50-00.
